# SDR AALA202204058738

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737
- Aircraft serial: 31133
- Aircraft time: 30,960 hours, 12,932 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: None
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ANTI-ICE ON RECALL PANEL MASTER CALL ILLUMINATED AFTER THROTTLES WERE ADVANCED TO REJECTED BELOW 45 KNOT. ACCOMPLISHED ENGINE COWL ANTI-ICING OPERATION TEST PER AMM 30-21-00 WITH AUXILIARY POWER UNIT AND ENGINES WITH ENGINES TAKEOFF POWER. COULD NOT REPEAT, OPERATIONS CHECK NORMAL. NO DEFECTS NOTED.
